MAUDE Adverse Event Report: CooperSurgical, Inc. Arch Koh-Efficient; Arch Koh-Efficient - 2.5 cm Extra small

CooperSurgical, Inc. Arch Koh-Efficient; Arch Koh-Efficient - 2.5 cm Extra small
Model Number KC-ARCH-25
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
Arch Koh-Efficient
Common Device Name
Arch Koh-Efficient - 2.5 cm Extra small
Manufacturer (Section D)
CooperSurgical, Inc.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
CooperSurgical, Inc.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
+1(475)265-1582
MDR Report Key50194673
Report Number1216677-2026-00088
Device Sequence Number9887261
Product Code HEW
UDI-Device Identifier00888937015140
UDI-Public(01)00888937015140(10)344014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-ARCH-25
Device Catalogue NumberKC-ARCH-25
Device Lot Number344014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown